advertisement
Question
Posted by: LG | 2010/04/14

premature ovarian failure and BCP

dignosed with pof I used traphasil for 3 months and stoped but had a period after stopping. does it mean that the BCP did lower the FSH levels?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear LG

It is possible to have a period after stopping the Triphasil but this does not necessarily mean that the birth control pill lowered your FSH levels. Why don’t your recheck your FSH and estradiol levels and this would give you a better indication as to the definitive diagnosis of premature ovarian failure.

Answered by: Dr Y.M. Dasoo

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Fertility expert | 2010/04/21

Dear LG

It is possible to have a period after stopping the Triphasil but this does not necessarily mean that the birth control pill lowered your FSH levels. Why don’t your recheck your FSH and estradiol levels and this would give you a better indication as to the definitive diagnosis of premature ovarian failure.

Answered by: Dr Y.M. Dasoo

Reply to Fertility expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement